# SDR UALA2011101705618

- Difficulty date: October 15, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 55,357 hours, 7,976 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314102
- Part serial: 38
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE WILL NOT RESET.   REPLACED SDU PER MM, OPS CHECKED OKAY.
